# SDR 2A6R2025021272503

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 8,179 hours, 24,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M10408205
- Condition: Chafed
- Location: Zone 100
- Part time: 8,179 hours, 24,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION FOUND CHAFING ON THE LEFT AND RIGHT WEBS OF FRAME FOUR. REPAIRED IAW AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-5011
